I have not heard of nausea and stomach pains being associated with hysterectomy...was yours a trans abdominal hysterectomy? are you taking any new medications since your hysterectomy? Many meds have side effects of nausea and stomach cramping. the not being able to eat right I am thinking needs a doctors attention. the community leaders and co leaders are not drs just trying to help and guide...Ive been cl here for sometime,,,and this question I do not remember having before,,I can only think its due to medications..if not or even if it is you either way should make appointment with dr....also consider posting this same thread on the gasterenology forum..just do a cut and paste...the stomach experts may be able to shed some light from a different perspective.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.